3 doctors weighed in:

Sulfameth/trimethoprim 800/160. My skin looks like a sunburn and is hot to the touch with itchiness. Should i discontinue or will i adjust to med?

3 doctors weighed in
Dr. Sumit Bapna
Facial Plastic Surgery
1 doctor agrees

In brief: Allergic reaction

This sounds like a allergic reaction to the antibiotic.
I would stop the medicine right away and call the doctor who prescribed it to see if they want you to take something else.

In brief: Allergic reaction

This sounds like a allergic reaction to the antibiotic.
I would stop the medicine right away and call the doctor who prescribed it to see if they want you to take something else.
Dr. Sumit Bapna
Dr. Sumit Bapna
Thank
Dr. Curtis Wong
Surgery - Plastics

In brief: Skin changes & ABX

I hope you have already talked to your prescribing doctor as you have what sounds like an awful reaction to the sulfa and it could even be worse.
The bottom line, if there are any adverse changes in you following consumption of a new medication, you have to suspect it and stop using it. And you should keep your doctor in the loop.

In brief: Skin changes & ABX

I hope you have already talked to your prescribing doctor as you have what sounds like an awful reaction to the sulfa and it could even be worse.
The bottom line, if there are any adverse changes in you following consumption of a new medication, you have to suspect it and stop using it. And you should keep your doctor in the loop.
Dr. Curtis Wong
Dr. Curtis Wong
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
94K people helped
Continue
111,000 doctors available
Read more answers from doctors